MathSciNet Relay Station
MathSciNet bibliographic data
MR1852099 22E46 (14M15 22A15)
San Martin, Luiz A. B. Maximal semigroups in semi-simple Lie groups. Trans. Amer. Math. Soc. 353 (2001), no. 12, 5165–5184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement